# SDR S2YA05074

- Difficulty date: November 4, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED A LT FADEC MAJOR CAS MESSAGE.  MX REQUESTED THE PERFORMED AN AIR-TURN-BACK, BECAUSE OF PRIOR HISTORY (LISTED BELOW).  MX REPLACED TWO RELAYS AND SCHEDULED A TEST FLIGHT.  AFTER THE TEST FLIGHT, HAD NO DISCREPANCIES THE AC WAS RETURNED TO SERVICE.  LT FADEC FAULT: MX FOUND FAULT CODE (5A) BUT COULD NOT DUPLICATE THE PROBLEM.  WITH MX CONSULT THE MESSAGE CLEARED ON GROUND. MX REPLACED THE LT EEC FOR TROUBLE SHOOTING AND REINITIALIZED.
